Migraleve Pink (Codeine/Paracetamol) - 12 Tablets

Based on 8 reviews
Save 8%
RRP  £7.59
In stock
-
+
Express 1-2 Days (Royal Mail Tracked 24)
Order in the next 1 day(s) 00 :00 :00 to get it Tuesday, March 5th * using Express 1-2 Days (Royal Mail Tracked 24)
*95% of orders using express delivery are delivered next day

Product & Safety Notice

  • The maximum purchase for this product is 1
  • 3 Days use only
    This product can cause addiction
    Click here for advice
Laura Henderson - Medical Content Writer
Laura Henderson
Medical Content Writer
03/05/2022
02/05/2024
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021

What is Migraleve Pink?

Migraleve Pink are pain relief tablets that help to ease migraine attacks. When used alongside Migraleve Yellow, Migraleve Pink tablets can help to relieve migraines and their symptoms, leaving you free from debilitating migraine pain.

 

What are migraines?

Migraines are moderate to severe headaches that feel like a throbbing pain on one side of your head. Migraines can have auras, warning signs that will tell you that a migraine is about to happen, and these can be as uncomfortable as migraine symptoms themselves. Some of the most common symptoms of migraines and migraine auras include:

  • Throbbing headache on one side of the head
  • Nausea
  • Vomiting
  • Increased sensitivity to light and sound
  • Sweating
  • Difficulty concentrating
  • Feeling very hot or cold
  • Stomach pain
  • Diarrhoea
  • Seeing flashing lights or blind spots
  • Numbness or tingling sensation in hand and moving up the arm to the face
  • Feeling dizzy or off-balance
  • Difficulty speaking
  • Loss of consciousness

 

How will this product help to ease my migraines?

Migraleve Pink contains three active ingredients which work together to treat migraines when taken alongside Migraleve Yellow. The active ingredients in Migraleve Pink are paracetamol, codeine, and buclizine. Paracetamol and codeine are two painkillers that can be used together to help to ease the pain that cannot be managed with just paracetamol or other painkillers alone. Buclizine helps to relieve nausea and vomiting caused by migraines. This makes Migraleve Yellow and Migraleve Pink the perfect remedy for painful migraines.

 

Can I take these tablets if I’m taking other painkillers?

You should not use these tablets if you have taken any other painkillers within the past 4 hours. Also, you should not use this product if you are taking other medication which contains paracetamol. For more advice about taking painkillers, please speak to your doctor or Chemist 4 U pharmacist.

 

Can I take this product if I am taking other medication?

You should speak to your doctor or Chemist 4 U pharmacist before taking these tablets if you are using any other medication, including those obtained without a prescription. Some medications can interact when used together, causing unwanted side effects or making your medication less effective. You should especially speak to a medical professional before using this product if you are taking:

  • Metoclopramide or domperidone, which are both used to treat nausea and vomiting
  • Cholestyramine, which is used to treat high cholesterol
  • Depression medication that is known as Monoamine Oxidase Inhibitors (MAOIs), or have taken them within the past 2 weeks, e.g. moclobemide, phenelzine, tranylcypromine, selegiline
  • Anticoagulants, also known as blood thinners, e.g. warfarin
  • Anticonvulsants, which are used to treat epilepsy, e.g. carbamazepine, phenytoin, fosphenytoin, phenobarbital, primidone
  • Antimuscarinic drugs, which are used before surgery and to treat some eye and bowel conditions, e.g. atropine
  • Drugs which affect the brain, such as
    • Drugs used to decrease anxiety or help you to sleep, e.g. benzodiazepines, barbiturates
    • Antidepressants, e.g. tricyclic antidepressants
    • Drugs used for mental conditions causing delusions or hallucinations, e.g. phenothiazines
  • General anaesthetics
  • Muscle relaxants
  • Other painkillers containing paracetamol or codeine or products similar to codeine, e.g. tramadol, morphine

 

Can I take these tablets if I’m pregnant or breastfeeding?

Speak to your doctor or Chemist 4 U pharmacist before taking this or any other medication if you are pregnant, to be sure that this product is safe for you and your baby at this time. You should not take Migraleve if you are breastfeeding, as both the pink and yellow tablets contain codeine. Codeine should not be taken if you are breastfeeding as it metabolises into morphine, and both of these substances can pass to your baby through your breast milk.

 

Can I drive after taking these tablets?

This product can make you feel sleepy or dizzy, do not attempt to drive or use tools or machinery until you are sure that you are not affected in this way.

 

How to use Migraleve Pink

  • For adults and children over 16at is treating a migraine, take 2 Migraleve Pink tablets with a glass of water at the first sign of a migraine. Then take 2 Migraleve Yellow tablets 4 hours after taking Migraleve Pink. Take 2 more Migraleve Yellow tablets every 4 hours. Do not take more than 8 tablets (2 pink and 6 yellow) within any 24 hours.
  • For children aged 12 – 16 treating a migraine, take 1 Migraleve Pink tablet with a glass of water at the first sign of a migraine. Then take 1 Migraleve Yellow tablet 4 hours after taking Migraleve Pink. Take 1 more Migraleve Yellow tablet every 4 hours. Do not take more than 4 tablets (1 pink and 3 yellow) in any 24 hours.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Migraleve Pink, however, you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

Can I become addicted to these tablets?

If you take Migraleve as you are instructed to by the manufacturer, then you are unlikely to become addicted to this product. However, these tablets do contain codeine which can cause addiction if taken continuously, so if you need to take more than the recommended dose, need to take this product for a longer period, or are at all concerned about becoming dependent on this product, please speak to your doctor or Chemist 4 U pharmacist for advice.

 

When should Migraleve Pink not be used?

Migraleve Pink is not suitable for use by children under the age of 12. Do not use this product if you are allergic to paracetamol, codeine, buclizine, or any of the other listed ingredients. This product can make you feel sleepy or dizzy, do not attempt to drive or use tools or machinery until you know how this medicine affects you. 

Do not take Migraleve Pink if you:

  • Have not had your migraines diagnosed by a doctor
  • Are under the age of 18 and have had tonsils or adenoids removed for obstructive sleep apnoea syndrome
  • Have recently developed shallow breathing
  • Have an obstructed bowel or your bowel does not work properly
  • Have a head injury or raised pressure in your skull
  • Know that you metabolise codeine into morphine very rapidly

For more information about when you should and should not use Migraleve Pink, please read the patient information leaflet carefully.

 

Does this product have any side effects?

Like all medicines, Migraleve Pink can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions, e.g. swelling of the facial features, difficulty swallowing, shortness of breath, wheezing, skin rash, hives
  • Becoming unusually tired, unexplained bruising or bleeding, getting more infections (such as colds) than usual
  • Serious skin reactions, e.g. blisters, rash, reddening
  • Signs of codeine toxicity, e.g. confusion, shallow breathing, extreme sleepiness
  • Feeling sick, sleepiness
  • Headache
  • Reddening or flushing of the face
  • Constipation, being sick, dry mouth
  • Dizziness, increased sweating
  • Feeling happy
  • Rash
  • Acute inflammation of the pancreas in those who have had their gall bladder removed
  • Addiction or withdrawal symptoms, e.g. tremor, sweating, increased heart rate, feeling or being sick
  • Difficulty passing urine
  • Problems with movement or coordination
  • Kidney problems
  • Loss of appetite, indigestion, abdominal pain, discomfort
  • Itching and hives
  • Liver problems
  • Blurred vision
  • Breathing difficulty, thickened mucous
  • Hypothermia
  • Tiredness
  • Twitching
  • Fits
  • Sensation of spinning
  • A decrease in sex hormones
  • Adrenal glands not working properly e.g. weakness, tiredness, weight loss, low blood pressure

If you experience these or any other side effects while using Migraleve Pink, stop use and speak to your doctor or Chemist 4 U pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place. Store in original packaging and do not use if the expiry date printed on the packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here

If you are concerned about addiction of 'over the counter' medication we urge you to visit the below links for professional help and advice

Migraleve Pink (Codeine/Paracetamol) - 12 Tablets Reviews

By Nat Nat Hornby,
May 24, 2022
My daughter suffers badly with migrains so these help relieve it quickly
By JUDITH Goodchild,
January 18, 2022
Used for years very effective
By Deborah Dobson,
December 28, 2021
Thank goodness I was able to order these here as my local chemist cannot get them.
By Mr Gibsey,
August 24, 2021
Fantastic product & price, so much cheaper than the high street chemists. Even though paying for postage, it works out cheaper than paying in the high street, if buying several items at once online.
By Lisa Osmond,
June 08, 2021
Finally found Migraleve Pink tablets ! Easy website and delivery was on time. Would definitely order from here again.

Advice & Guides

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...
Read More

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...
Read More

What is Sciatic Nerve Pain and How Can I Relieve It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Read More

Why you're getting headaches after exercise

      Headaches are common when we’re stressed, tired, dehydrated or even hungover! But did you know that exercise and exertion can cause headaches, too?   Not only are exercise headaches annoying to deal with, but they can be off putting. After all, exercise is supposed to be rewarding...
Read More

Can summer cause migraines?

      A migraine is a type of headache that causes very intense pain on one side of the head, vomiting and even auras. While some people might be aware of what triggers their migraines, such as hormonal changes or a lack of sleep, migraines may also be triggered...
Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454